# SDR FDEA201110264650

- Difficulty date: October 26, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 90,070 hours, 25,921 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON RT LOWER AFT VERTICAL STABILIZER BULKHEAD FITTING.  NR 4 BANJO FITTING RT LEG FOUND CRACKED EMANATING FROM CENTER HOLE ALONG RADIUS PASS LOWER FASTENER.  REMOVED PAINT & BURNISHED AREAS FOR NDT IAW 51-00-01.  REPAIRED IAW EA 8-5530-156730.  VERIFY END OF CRACK, CHECK EXISTING HOLES FOR CRACK.  ITEM 1 VERIFIED END OF CRACK & EXISTING FASTENER HOLES.  ITEM 2 STOP DRILL CRACK TO .025 IAW SRM 51-00-01.  ITEM 3 VERIFIED STOP DRILL HOLE HFEC NDT SPMT PMDC-93K.
